# SDR P2EA00137

- Difficulty date: April 14, 2000
- Submitted: June 12, 2000
- Operation: Air carrier
- Aircraft: N912MP
- Make and model: Boeing 737247
- Aircraft serial: 19607
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Shear Tie
- Condition: Cracked
- Location: Frame
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - DURING C-CHECK, FRAME SHEAR TIES CRACKED AT BS 294.5 BETWEEN STRINGERS 10L AND 12L.  REPAIRED FRAME AT BS 294.5 BETWEEN STRINGERS 10L AND 12L IAW SRM 53-10-4, FIG 10.  SEE COOPESA W/O N10316-2-171, VAM100 NR 531 AND 912SDA121.  (X)
